# SDR DL757961322

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Condition: Overheated
- Location: Fwd Galley
- Component: 811150417
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM AREA AROUND THE AFT COFFEE MAKER IN THE FIRST CLASS GALLEY.  SMOKE DID NOT SEEM TO STOP WHEN THEY PULLED THE CIRCUIT BREAKER IN THE GALLEY.  PULLED CIRCUIT BREAKERS S-32 AND S-33 ON THE P-11 PANEL.  SMOKE SEEMED TO CEASE.
